I'm hoping to start coming off my Zoloft medication and would like to grasp a better understanding of the discontinuation symptoms I might encounter. I've been taking 50mg for the past 12 months but am feeling fine and have delt with the reasons surrounding my depression so feel it's time to try coming off the meds. After reading all the forum postings I gather this might not be the easy process I had anticipated! Does anyone have any suggestions on how I decipher between the meds related symptoms and actual depression symtoms? I'm concerned about jeopardising the good state I'm in now!
I'm just curious...if you're in a good psychological state now, why are you discontinuing your medication if it's helping you? Have I missed something that you were trying to convey in your question? Good luck, and I'd love to hear from you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.